# SDR SWIA201844817

- Difficulty date: April 12, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 40,324 hours, 37,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 253
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT ON THE SKIN,  BS 253 ABOVE STRINGER 23R.   REPAIRED IAW REO.
